CureZone   Log On   Join
side effects-questions
 
lorax Views: 3,358
Published: 14 years ago
 

side effects-questions


I had a couple of questions regarding side effects. I have had my mirena for 3 1/2 years. I only recently realized that some of what I am feeling may be caused by it, such as headaches, nausea, lightheaded, tired, depressed, mood swings, and especially irritation/itching which is what caused me to start researching the side effects. I also have not had a period for over 2 years, I just saw an ob/gyn and they did not seem to think anytyhing of not having a period for 2 plus years.
She did tell me that Mirena does cause the bad bacteria to be more prevelant in the uterus which causes the itching/irritation.
My questions are: Do any of your side effects come and go? There are days, like last week, where I barely had enough energy to stand, then the next day I am fine. The itchiness comes and goes about every 1 1/2 weeks and lasts 1 1/2 weeks to 2 weeks. I can go a couple of days with no headache, then the next it feels like a migraine where I am nauseous. On days I feel fine I am wondering if it is the Mirena or if I am just getting older (I am 38.)
My second question, have any of you experienced the itchiness/irritation (mabye bacterial vaginosis?) did your dr. advise you to take anything? Mine said to take something called probiotics. It is supposed to level out the bacteria in the uterus.
Thank you!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.266 sec, (1)